RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 5, Pages 1062–1065 (Mi dan32089)  

CYBERNETICS AND THE REGULATION THEORY

A general approach to the linear programming of block structures

E. G. Gol'shtein

Central Economics and Mathematics Institute, USSR Academy of Sciences

Full text: PDF file (675 kB)

Bibliographic databases:

Document Type: Article
UDC: 512.25/26+519.3
Presented: L. V. Kantorovich
Received: 17.05.1965

Citation: E. G. Gol'shtein, “A general approach to the linear programming of block structures”, Dokl. Akad. Nauk SSSR, 166:5 (1966), 1062–1065

Citation in format AMSBIB
\Bibitem{Gol66}
\by E.~G.~Gol'shtein
\paper A general approach to the linear programming of block structures
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 5
\pages 1062--1065
\mathnet{http://mi.mathnet.ru/dan32089}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0202468}
\zmath{https://zbmath.org/?q=an:0168.18202}


Linking options:
  • http://mi.mathnet.ru/eng/dan32089
  • http://mi.mathnet.ru/eng/dan/v166/i5/p1062

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019